I am suffering from hair thinning problem. Doctor prescribed hairfil tablets for 2months. Has this tablet got any side effects?

I am 35 female. i have 2 kids and they are 6yrs and 4yrs old.Please guide me as i am afraid to take this tablets. thanks in advance.

Doctor Answers 2

Hair thinning problem

you have to be examined ...Female pattern hair loss or genetic alopecia is the most common reason of hair loss in women and it is more common than it is thought to be. 25% of the women at the ages of 35-40, 50% of the women at the ages above 40 suffer from hair loss. 20% of the women with hair loss have a positive relative who suffered/is suffering from hair loss. Other reasons of hair loss are: Hypo- and hyper-tiroidism (hair loss may be one of the early signs of thyroid dysfunction, and hair loss stops after treatment); polycystic ovarian syndrome (an inherited ovarian disease, seen in 10% of the women during adulthood); pregnancy-related hormonal changes (temporary hair loss which can be seen during pregnancy stops after birth)..


Turkey Plastic Surgeon
4.9 out of 5 stars 11 reviews

Female hair loss

pix would be helpful. You may want to check your hormones, stress levels and any other medical problem first. Don't know much about that drug but I would investigate Plaelet Rich Plasma via microneedling and direct injection.

Robert V. Mandraccia, MD
Fort Myers Plastic Surgeon
4.6 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.